# SDR MALA050421

- Difficulty date: April 26, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 17,813 hours, 19,570 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Module
- Condition: Failed
- Location: Deice System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT RETURNED TO DTW FOLLOWING FAILURE OF THE ENGINE AIR INTAKE ICE PROTECTION SYSTEM.  REPLACED DEICE MODULE.
